Alert archive / California / Frost Advisories in 2020

Frost Advisory 28, NWS Eureka, CA

October 23, 2020Mendocino County, Trinity County, California

NWS Eureka, CA issued this frost advisory at Oct 23, 2020, 12:08 PM PDT for Mendocino County, Trinity County, California. It took effect at Oct 24, 2020, 4:00 AM PDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2020, 12:08 PM PDT (19:08 UTC)
In effect from
Oct 24, 2020, 4:00 AM PDT
Expired
Oct 24, 2020, 8:00 AM PDT
In force
4 hr
Issued by
NWS Eureka, CA

Counties Mendocino County, CA, Trinity County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 100 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 7.1 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2020-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2020-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1791 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

842 
WWUS76 KEKA 231908
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1208 PM PDT Fri Oct 23 2020

CAZ107-108-111-240430-
/O.NEW.KEKA.FR.Y.0028.201024T1100Z-201024T1500Z/
Northern Trinity-Southern Trinity-Northeastern Mendocino Interior-
1208 PM PDT Fri Oct 23 2020

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM PDT SATURDAY...

* WHAT...Temperatures as low as 36 will result in frost 
  formation.

* WHERE...Northern Trinity, Southern Trinity and Northeastern 
  Mendocino Interior Counties.

* WHEN...From 4 AM to 8 AM PDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ114-115-240430-
/O.NEW.KEKA.HW.A.0002.201026T0000Z-201026T1800Z/
Northern Lake County-Southern Lake County-
1208 PM PDT Fri Oct 23 2020

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING ABOVE 1500 FEET...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph 
  possible above 1500 feet.

* WHERE...Northern Lake County and Southern Lake County Counties.

* WHEN...From Sunday afternoon through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
2 follow-up statements
851 
WWUS76 KEKA 240438
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
938 PM PDT Fri Oct 23 2020

CAZ108-111-241245-
/O.EXA.KEKA.HW.A.0002.201026T0000Z-201026T1800Z/
/O.CON.KEKA.FR.Y.0028.201024T1100Z-201024T1500Z/
Southern Trinity-Northeastern Mendocino Interior-
938 PM PDT Fri Oct 23 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT
SATURDAY...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING FOR ELEVATIONS ABOVE 2500 FEET...

* WHAT...Northeast winds 25 to 45 mph with gusts up to 70 mph
  possible above 2500 feet. Low temperatures in the low to mid 
  30s Saturday morning. 

* WHERE...Southern Trinity and Northeastern Mendocino Interior 
  Counties exposed ridgetops above 2500 feet.

* WHEN...From Sunday afternoon through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

Take steps now to protect tender plants from the cold.

&&

$$

CAZ107-241245-
/O.CON.KEKA.FR.Y.0028.201024T1100Z-201024T1500Z/
Northern Trinity-
938 PM PDT Fri Oct 23 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT
SATURDAY...

* WHAT...Temperatures as low as 36 will result in frost 
  formation.

* WHERE...Northern Trinity, Southern Trinity and Northeastern 
  Mendocino Interior Counties.

* WHEN...From 4 AM to 8 AM PDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ110-113-241245-
/O.EXA.KEKA.HW.A.0002.201026T0000Z-201026T1800Z/
Northwestern Mendocino Interior-Southeastern Mendocino Interior-
938 PM PDT Fri Oct 23 2020

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING ABOVE 1500 FEET...

* WHAT...Northeast winds 25 to 45 mph with gusts up to 70 mph
  possible over exposed mountain ridges above 2500 feet. 

* WHERE...Northwestern Mendocino Interior and Southeastern
  Mendocino Interior Counties exposed ridgetops above 2500 feet.

* WHEN...From Sunday afternoon through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CAZ106-241245-
/O.EXA.KEKA.HW.A.0002.201026T0000Z-201026T1800Z/
Southern Humboldt Interior-
938 PM PDT Fri Oct 23 2020

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING ABOVE 2500 FEET...

* WHAT...Northeast winds 25 to 45 mph with gusts up to 70 mph
  possible over exposed mountain ridges above 2500 feet.

* WHERE...Southern Humboldt Interior County exposed ridgetops
  above 2500 feet.

* WHEN...From Sunday afternoon through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CAZ114-115-241245-
/O.CON.KEKA.HW.A.0002.201026T0000Z-201026T1800Z/
Northern Lake County-Southern Lake County-
938 PM PDT Fri Oct 23 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING ABOVE 1500 FEET...

* WHAT...Northeast winds 25 to 45 mph with gusts up to 70 mph 
  possible above 1500 feet.

* WHERE...Northern Lake County and Southern Lake County Counties.

* WHEN...From Sunday afternoon through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel could be
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
757 
WWUS76 KEKA 241039
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
339 AM PDT Sat Oct 24 2020

CAZ108-111-241845-
/O.NEW.KEKA.FZ.A.0006.201026T0700Z-201026T1600Z/
/O.CON.KEKA.FR.Y.0028.201024T1100Z-201024T1500Z/
/O.CON.KEKA.HW.A.0002.201026T0000Z-201026T1800Z/
Southern Trinity-Northeastern Mendocino Interior-
339 AM PDT Sat Oct 24 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING ABOVE 2500 FEET...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 35 will 
  result in frost formation. For the High Wind Watch above 2500 
  feet, northeast winds 15 to 25 mph with gusts up to 50 mph 
  possible. For the Freeze Watch, sub-freezing temperatures as 
  low as 26 to 29 possible.

* WHERE...Southern Trinity and Northeastern Mendocino Interior 
  Counties.

* WHEN...For the Frost Advisory, until 8 AM PDT this morning. 
  For the High Wind Watch, from Sunday afternoon through Monday 
  morning. For the Freeze Watch, from late Sunday night through 
  Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. Frost and 
  freeze conditions could kill crops, other sensitive vegetation 
  and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ107-241845-
/O.NEW.KEKA.FZ.A.0006.201026T0700Z-201026T1600Z/
/O.CON.KEKA.FR.Y.0028.201024T1100Z-201024T1500Z/
Northern Trinity-
339 AM PDT Sat Oct 24 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 36 will 
  result in frost formation. For the Freeze Watch, sub-freezing 
  temperatures as low as 25 possible.

* WHERE...Northern Trinity County.

* WHEN...For the Frost Advisory, until 8 AM PDT this morning. 
  For the Freeze Watch, from late Sunday night through Monday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ110-114-241845-
/O.NEW.KEKA.FZ.A.0006.201026T0700Z-201026T1600Z/
/O.CON.KEKA.HW.A.0002.201026T0000Z-201026T1800Z/
Northwestern Mendocino Interior-Northern Lake County-
339 AM PDT Sat Oct 24 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING ABOVE 1500 FEET...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

* WHAT...For the Freeze Watch, sub-freezing temperatures as low as
  28 possible. For the High Wind Watch above 1500 feet, northeast
  winds 25 to 35 mph with gusts up to 60 mph possible.

* WHERE...Northwestern Mendocino Interior and Northern Lake 
  County Counties.

* WHEN...For the Freeze Watch, from late Sunday night through 
  Monday morning. For the High Wind Watch, from Sunday afternoon 
  through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. Frost and 
  freeze conditions could kill crops, other sensitive vegetation 
  and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ106-241845-
/O.NEW.KEKA.FZ.A.0006.201026T0700Z-201026T1600Z/
/O.CON.KEKA.HW.A.0002.201026T0000Z-201026T1800Z/
Southern Humboldt Interior-
339 AM PDT Sat Oct 24 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING ABOVE 2500 FEET...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

* WHAT...For the Freeze Watch, sub-freezing temperatures as low 
  as 30 possible. For the High Wind Watch above 2500 feet, east 
  winds 20 to 30 mph with gusts up to 60 mph possible.

* WHERE...Southern Humboldt Interior County.

* WHEN...For the Freeze Watch, from late Sunday night through 
  Monday morning. For the High Wind Watch, from Sunday afternoon 
  through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. Frost and 
  freeze conditions could kill crops, other sensitive vegetation 
  and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ105-241845-
/O.NEW.KEKA.FZ.A.0006.201026T0700Z-201026T1600Z/
Northern Humboldt Interior-
339 AM PDT Sat Oct 24 2020

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 29 possible.

* WHERE...Northern Humboldt Interior County.

* WHEN...From late Sunday night through Monday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ113-115-241845-
/O.CON.KEKA.HW.A.0002.201026T0000Z-201026T1800Z/
Southeastern Mendocino Interior-Southern Lake County-
339 AM PDT Sat Oct 24 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING ABOVE 1500 FEET...

* WHAT...Northeast winds 25 to 45 mph with gusts up to 70 mph 
  possible over exposed mountain ridges above 2500 feet.

* WHERE...Northwestern Mendocino Interior and Southeastern 
  Mendocino Interior Counties exposed ridgetops above 2500 feet.

* WHEN...From Sunday afternoon through Monday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Oct 23, 4:15 AM PDT, 7 hours 53 minutes earlier.

Area forecast discussion, Oct 23, 4:15 AM PDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
415 AM PDT Fri Oct 23 2020

.SYNOPSIS...Gusty north winds weaken today and a few light
showers are possible for the north coast tonight. Conditions dry
out and gusty northeast winds increase once again Sunday and early
next week.

&&

.DISCUSSION...Gusty north winds slowly subside and shift
northwesterly today as a weak disturbance aloft approaches from the
northwest. This weak disturbance will be accompanied by a widespread
increase in moisture, bringing a significant increase to relative
humidities across the area tonight. Some light showers and drizzle
may move onshore over Del Norte and the northern Humboldt coast with
this disturbance late tonight...however measurable precip is
expected to be nearly nonexistent, with only a few hundredths
expected. Low-level moisture should linger through Saturday with
another night of good RH recoveries overnight Saturday night.

After Saturday, a second stronger upper wave is forecast to dig
south across the Great Basin during Sunday. An exceptionally dry
airmass associated with a modified polar airmass will spread across
the region Sunday afternoon through Tuesday behind the upper wave.
In addition, strong high pressure building over the Great Basin will
promote another round of east-northeast winds gusting from 30 to 50
mph, particularly across exposed ridges. These may flirt with wind
advisory criteria, have decided to continue to monitor their
evolution for now though. After Tuesday, upper ridging is forecast
to persist over the NERN PAC, which will promote a continuation of
dry weather over NRN CA.

&&

.AVIATION...High pressure and offshore flow continues to bring VFR
conditions across most of the region. The exception is some stratus
moving up from the south along the Mendocino coast. This is confined
to the immediate coast. Currently it looks like northerly winds will
keep this from coming north of Cape Mendocino. Breezy north to
northwest winds are expected again this afternoon, but winds will
generally be lighter than yesterday. The strongest winds will be
along the coast with gusts to 20 mph expected. This afternoon a weak
frontal boundary is expected to bring some low clouds to the coastal
areas. Currently it looks like these will bring MVFR conditions,
although IFR conditions are possible. MKK

&&

.MARINE...A shortwave moving into the Pacific Northwest is
weakening the winds in the waters off the NW CA coast this morning.
These will continue to diminish through this evening and remain
light into Saturday morning. The gale warning for the outer waters
remains in effect through 10am. A small craft advisory or possibly a
hazardous seas warning will likely be needed when this expires. A
brief break in the winds and seas is expected from late this
afternoon and through Saturday morning. Saturday afternoon high
pressure starts to build in rapidly and winds to gale force are
likely again by Saturday afternoon. So have gone ahead and issued a
gale watch for Saturday afternoon through Sunday evening.

Late Sunday afternoon through morning morning a long period swell
starts to build into the waters. This swell is currently expected to
build to around 3 to 4 feet at 16 seconds by midday Monday. The
northerly winds start to diminish and turn more northeast on Monday.
This will push the largest waves well off the coast. Winds will
remain breezy, but gales are not expected. Tuesday and Wednesday
north to northeast winds are expected across the area, however they
are expected to slowly diminish. The longer period swell is also
expected to slowly diminish through this time period. MKK

&&

.FIRE WEATHER...North-northeast winds from 15 to 25 mph and gusts
across exposed ridges from 40 to 50 mph are expected to weaken this
afternoon into Saturday, with RH recoveries significantly improving
tonight and Saturday night. In addition, increasing cloud cover and
a few light showers will be possible late Friday night and early
Saturday, mainly over Del Norte and Humboldt Counties. Following
Saturday, an exceptionally dry airmass is forecast to spread across
the region Sunday through Tuesday. That airmass combined with very
dry vegetation and east-northeast ridgetop winds gusting from 30 to
50 mph will yield critical to locally extremely critical fire
weather conditions from Sunday afternoon through Tuesday morning.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning until 11 AM PDT this morning for CAZ201-203-204-
     211-212-264-276-277-283.

     Fire Weather Watch from Sunday morning through Tuesday morning
     for CAZ201-203-204-211-212-264-276-277-283.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 10 AM PDT this morning for PZZ450-455.

     Gale Watch from Saturday afternoon through Sunday evening for
     PZZ470-475.

     Gale Warning until 10 AM PDT this morning for PZZ470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Oct 23, 3:14 AM PDT, 8 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
314 AM PDT Fri Oct 23 2020

CAZ101-103-112-241015-
Coastal Del Norte-Northern Humboldt Coast-
Southwestern Mendocino Interior-
314 AM PDT Fri Oct 23 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ113-241015-
Southeastern Mendocino Interior-
314 AM PDT Fri Oct 23 2020

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Fire Weather Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-104>106-108>111-114-115-241015-
Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Southern Trinity-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
314 AM PDT Fri Oct 23 2020

...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT THIS MORNING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Red Flag Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Fire Weather Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-241015-
Northern Trinity-
314 AM PDT Fri Oct 23 2020

...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Red Flag Warning is currently in effect.
A Freeze Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Fire Weather Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 8:55 PM PDTHazardous Seas WarningEKA6 hr
Oct 23, 2:43 AM PDTGale WatchEKA12 hr
Oct 23, 10:50 AM PDTSmall Craft AdvisoryEKA28 hr
Oct 23, 12:08 PM PDTRed Flag WarningEKA4 days
Oct 23, 12:08 PM PDTHigh Wind WatchEKAHumboldt, Lake, Mendocino, Trinity24 hr
Oct 23, 2:54 PM PDTGale WarningEKA54 hr

Nearby

Frost Advisories in California, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.